# SDR AALA20110508TUL03

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE AFT OF LEFT NUMBER 1 DOOR, AT APPROXIMATELY STATION 380 HAS TOOLING MARK.  REMOVED AND REPLACED CREASE ANGLE FROM APPROXIMATE STATIONS 298 TO 430 PER SRM 51-10-02-0G.
